# SDR CALA2022021100365

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 66,694 hours, 6,309 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Part number: 75860004
- Part serial: NA
- Condition: Failed
- Location: Mlg Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MAIN GEAR STEERING EICAS ON TAKEOFF COMPLIED WITH MEL FOR LOCKING STEERING ACT. ALL MEL TASK ACCOMPLISHED REFERENCE FIM 31-51 TASK 892 . AHM UPDATE:ACFT REPORTED CORRELATED  MMSG: 31-78130 - MAIN GEAR STEERING CONTROL UNIT STEERING LOCKED SIGNALS DO NOT AGREE. REPLACED MAIN GEAR STEERING CONTROL UNIT IN REF AMM TASK 32-53-02-020-801 AND 32--53-02-420-801.  OPS CHK OK ROTABLE PARTS CHANGE WAS INDICATED - TT # 1896040  SN OFF 0300 UNIT, CONTROL,   OFF 27-3250-9-0001 0300 ON 27-3250-9-0001 0327
